Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Parallel vector fields and the topology of manifolds


Author: Leon Karp
Journal: Bull. Amer. Math. Soc. 83 (1977), 1051-1053
MSC (1970): Primary 53C20, 53C30; Secondary 57F15
DOI: https://doi.org/10.1090/S0002-9904-1977-14379-6
MathSciNet review: 0451257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Vector fields and Ricci curvature. Bull. Amer. Math. Soc. 52 (1946), 776-797. MR 8, 230. MR 18022
  • 2. R. Bott, Vector fields and characteristic numbers, Michigan Math. J. 14 (1967), 231-244. MR 35 #2297. MR 211416
  • 3. E. Calabi, On Kähler manifolds with vanishing canonical class, Algebraic Geometry and Topology, Princeton Univ. Press, Princeton, N. J., 1957, pp. 78-89. MR 19, 62. MR 85583
  • 4. S. S. Chern, The geometry of G-structures, Bull. Amer. Math. Soc. 72 (1966), 167-219. MR 33 #661. MR 192436
  • 5. T. Frankel, On theorems of Hurwitz and Bochner, J. Math. Mech. 15 (1966), 373-377. MR 33 #675. MR 192450
  • 6. H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1941), 240-251. MR 4, 3. MR 6546
  • 7. A. Hurwitz, Ueber algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1892), no. 3, 403–442 (German). MR 1510753, https://doi.org/10.1007/BF01443420
  • 8. A. Hurwitz, Ueber diejenigen algebraischen Gebilde, welche eindeutige Transformationen in sich zulassen, Math. Ann. 32 (1888), no. 2, 290–308 (German). MR 1510514, https://doi.org/10.1007/BF01444070
  • 9. L. Karp, Vector fields on manifolds, Thesis, New York Univ., 1976.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 53C30, 57F15

Retrieve articles in all journals with MSC (1970): 53C20, 53C30, 57F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14379-6

American Mathematical Society